# SDR DALA2020022531387

- Difficulty date: February 23, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 106,051 hours, 15,525 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO TASK-FOUND A CRACK AT 7 O'CLOCK OF FWD-DOWN HOLE AT INSPECTION AREA 1 AT FWD OUTER CHORD. REPAIRED PER ERA 584814-14. (LP 1501449)
